MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC. CURRENT ACCEL VR, 36J; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1215-36
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up, the device was interrogated and revealed two alerts for elective replacement indicator (eri).One of the eri alerts was incorrectly delivered.The device was explanted and replaced due to normal eri and the patient was stable.
 
Additional Manufacturer Narrative
The device was returned due to a diagnostic anomaly.The device was at eri when received.A longevity calculation was performed based on the programmed settings and usage data.The calculation showed the battery depletion was normal.However, it was revealed that the longevity estimate given to the field by the programmer was incorrect.Testing was performed on the icd and the icd was found to be normal; telemetry, pacing, sensing, impedance, hv output, hv shock, and patient notifier were tested on the bench; no anomaly was detected.The root cause for the inconsistent remaining longevity estimate near eri could not be conclusively determined.

Brand Name
CURRENT ACCEL VR, 36J
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7681325
Report Number2938836-2018-08604
Device Sequence Number1409945
Product Code NVZ
UDI-Device Identifier05414734502634
UDI-Public05414734502634
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2010
Device Model NumberCD1215-36
Device Lot Number2921010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer08/16/2019
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1